Existence of solutions for a generalized Yang-Mills theory

Research output: Contribution to journalArticlepeer-review


The main result of this note is a proof of a conjecture of Burzlaff, O'Sé and Tchrakian [1] concerning the existence of a certain kind of finite action solutions of the seven-dimensional generalized Yang-Mills-Higgs model derived from an eight-dimensional SO(8) Yang-Mills theory.

Original languageEnglish (US)
Pages (from-to)257-267
Number of pages11
JournalLetters in Mathematical Physics
Issue number3
StatePublished - Apr 1990


  • AMS subject classifications (1980): 81E13, 35Q20, 49A10

ASJC Scopus subject areas

  • Statistical and Nonlinear Physics
  • Mathematical Physics


Dive into the research topics of 'Existence of solutions for a generalized Yang-Mills theory'. Together they form a unique fingerprint.

Cite this